Alert archive / Nebraska / Wind Advisories in 2013
Wind Advisory 22, NWS Hastings, NE
NWS Hastings, NE issued this wind advisory at Dec 28, 2013, 2:58 AM CST for 18 counties in Nebraska. It took effect at Dec 28, 2013, 3:05 PM CST. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Dec 28, 2013, 2:58 AM CST (08:58 UTC)
- In effect from
- Dec 28, 2013, 3:05 PM CST
- Expired
- Dec 29, 2013, 3:00 AM CST
- In force
- 12 hr
- Issued by
- NWS Hastings, NE
Counties Adams County, NE, Buffalo County, NE, Clay County, NE, Dawson County, NE, Fillmore County, NE, Gosper County, NE, Greeley County, NE, Hall County, NE, Hamilton County, NE, Howard County, NE, Kearney County, NE, Merrick County, NE, Nance County, NE, Phelps County, NE, Polk County, NE, Sherman County, NE, Valley County, NE, York County, NE
The radar
The Grand Island radar (KUEX), 69 km from the middle of the area, began a volume at 09:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 9.0 hours before the alert went out and 173 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2399 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- 59 m²/s²
- 0-3 km storm-relative helicity
- 31 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
281 WWUS73 KGID 280858 NPWGID URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HASTINGS NE 258 AM CST SAT DEC 28 2013 ...STRONG WINDS WILL OCCUR BEHIND A COLD FRONT SATURDAY NIGHT... NEZ039>041-046>049-061>064-074>077-281700- /O.NEW.KGID.WI.Y.0022.131229T0000Z-131229T1100Z/ VALLEY-GREELEY-NANCE-SHERMAN-HOWARD-MERRICK-POLK-BUFFALO-HALL- HAMILTON-YORK-KEARNEY-ADAMS-CLAY-FILLMORE- INCLUDING THE CITIES OF...ORD...FULLERTON...LOUP CITY... ST. PAUL...CENTRAL CITY...OSCEOLA...KEARNEY...GRAND ISLAND... AURORA...YORK...MINDEN...HASTINGS...CLAY CENTER...GENEVA 258 AM CST SAT DEC 28 2013 ...WIND ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 5 AM CST SUNDAY... THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 5 AM CST SUNDAY. * TIMING...STRONG NORTH WINDS WILL DEVELOP EARLY THIS EVENING BEHIND A COLD FRONT. WINDS WILL DIMINISH AFTER MIDNIGHT...YET WILL REMAIN BRISK. * WINDS...SUSTAINED NORTH WINDS OF 25 TO 35 MPH...WITH GUSTS OF 40 TO 45 MPH. * IMPACTS...STRONG CROSS WINDS MAY MAKE TRAVEL HAZARDOUS FOR HIGH PROFILE VEHICLES OR VEHICLES PULLING LIGHT WEIGHT TRAILERS...ESPECIALLY ON EAST-WEST ORIENTED ROADS SUCH AS INTERSTATE 80. THIS STRONG WIND WILL RESULT IN WIND CHILLS OF 15 TO 20 BELOW ZERO LATE SATURDAY NIGHT INTO EARLY SUNDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO 39 MPH OR GUSTS BETWEEN 45 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ HEINLEIN
4 follow-up statements
019 WWUS73 KGID 281657 NPWGID URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HASTINGS NE 1057 AM CST SAT DEC 28 2013 ...STRONG WINDS WILL OCCUR BEHIND A COLD FRONT TONIGHT... NEZ039>041-046>049-061>064-074>077-290200- /O.CON.KGID.WI.Y.0022.131229T0000Z-131229T1100Z/ VALLEY-GREELEY-NANCE-SHERMAN-HOWARD-MERRICK-POLK-BUFFALO-HALL- HAMILTON-YORK-KEARNEY-ADAMS-CLAY-FILLMORE- INCLUDING THE CITIES OF...ORD...FULLERTON...LOUP CITY... ST. PAUL...CENTRAL CITY...OSCEOLA...KEARNEY...GRAND ISLAND... AURORA...YORK...MINDEN...HASTINGS...CLAY CENTER...GENEVA 1057 AM CST SAT DEC 28 2013 ...WIND ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 5 AM CST SUNDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 5 AM CST SUNDAY. * TIMING...THE STRONGEST WINDS WILL OCCUR BETWEEN 6 PM AND MIDNIGHT. * WINDS...SUSTAINED NORTH WINDS OF 25 TO 35 MPH...WITH OCCASIONAL GUSTS OF 40 TO 50 MPH. ISOLATED GUSTS UP TO 55 MPH WILL BE POSSIBLE NORTH OF HIGHWAY 92. * IMPACTS...DRIVING WILL BE DIFFICULT AT TIMES...ESPECIALLY FOR HIGH PROFILE VEHICLES. TRUCKS...CAMPERS...AND BUSES WILL ENCOUNTER DANGEROUS CROSS WINDS ON EAST WEST ROADS AND HIGHWAYS...INCLUDING INTERSTATE 80. * WIND CHILLS...15 TO 20 BELOW ZERO LATE TONIGHT INTO EARLY SUNDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO 39 MPH OR GUSTS BETWEEN 45 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ HALBLAUB
605 WWUS73 KGID 282105 NPWGID URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HASTINGS NE 305 PM CST SAT DEC 28 2013 ...WINDY BEHIND AN ARCTIC COLD FRONT TONIGHT... NEZ060-072-073-290600- /O.EXB.KGID.WI.Y.0022.131228T2105Z-131229T0900Z/ DAWSON-GOSPER-PHELPS- INCLUDING THE CITIES OF...LEXINGTON...ELWOOD...HOLDREGE 305 PM CST SAT DEC 28 2013 ...WIND ADVISORY IN EFFECT UNTIL 3 AM CST SUNDAY... THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 3 AM CST SUNDAY. * TIMING...THE STRONGEST WINDS WILL OCCUR BETWEEN 6 PM AND MIDNIGHT. * WINDS...SUSTAINED NORTH WINDS OF 25 TO 35 MPH...WITH OCCASIONAL GUSTS OF 40 TO 50 MPH. * IMPACTS...DRIVING WILL BE DIFFICULT AT TIMES...ESPECIALLY FOR HIGH PROFILE VEHICLES. TRUCKS...CAMPERS...AND BUSES WILL ENCOUNTER DANGEROUS CROSS WINDS ON EAST WEST ROADS AND HIGHWAYS...INCLUDING INTERSTATE 80. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO 39 MPH OR GUSTS BETWEEN 45 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ NEZ039>041-046>049-061>064-074>077-290600- /O.EXT.KGID.WI.Y.0022.131228T2105Z-131229T0900Z/ VALLEY-GREELEY-NANCE-SHERMAN-HOWARD-MERRICK-POLK-BUFFALO-HALL- HAMILTON-YORK-KEARNEY-ADAMS-CLAY-FILLMORE- INCLUDING THE CITIES OF...ORD...FULLERTON...LOUP CITY... ST. PAUL...CENTRAL CITY...OSCEOLA...KEARNEY...GRAND ISLAND... AURORA...YORK...MINDEN...HASTINGS...CLAY CENTER...GENEVA 305 PM CST SAT DEC 28 2013 ...WIND ADVISORY NOW IN EFFECT UNTIL 3 AM CST SUNDAY... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 3 AM CST SUNDAY. * TIMING...THE STRONGEST WINDS WILL OCCUR BETWEEN 6 PM AND MIDNIGHT. * WINDS...SUSTAINED NORTH WINDS OF 25 TO 35 MPH...WITH OCCASIONAL GUSTS OF 40 TO 50 MPH. ISOLATED GUSTS UP TO 55 MPH WILL BE POSSIBLE NORTH OF HIGHWAY 92. * IMPACTS...DRIVING WILL BE DIFFICULT AT TIMES...ESPECIALLY FOR HIGH PROFILE VEHICLES. TRUCKS...CAMPERS...AND BUSES WILL ENCOUNTER DANGEROUS CROSS WINDS ON EAST WEST ROADS AND HIGHWAYS...INCLUDING INTERSTATE 80. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO 39 MPH OR GUSTS BETWEEN 45 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ HALBLAUB
542 WWUS73 KGID 290419 NPWGID URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HASTINGS NE 1019 PM CST SAT DEC 28 2013 ...STRONG NORTHERLY WINDS WILL CONTINUE THROUGH THE EARLY MORNING HOURS SUNDAY... NEZ039>041-046>049-060>064-072>077-290900- /O.CON.KGID.WI.Y.0022.000000T0000Z-131229T0900Z/ VALLEY-GREELEY-NANCE-SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO- HALL-HAMILTON-YORK-GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE- INCLUDING THE CITIES OF...ORD...FULLERTON...LOUP CITY... ST. PAUL...CENTRAL CITY...OSCEOLA...LEXINGTON...KEARNEY... GRAND ISLAND...AURORA...YORK...ELWOOD...HOLDREGE...MINDEN... HASTINGS...CLAY CENTER...GENEVA 1019 PM CST SAT DEC 28 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST SUNDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST SUNDAY. * TIMING...WINDS WILL PEAK AROUND MIDNIGHT TONIGHT...AND GRADUALLY DIMINISH BELOW ADVISORY CRITERIA DURING THE EARLY MORNING HOURS SUNDAY. * WINDS...SUSTAINED NORTH WINDS OF 25 TO 35 MPH...WITH OCCASIONAL GUSTS OF 40 TO 50 MPH...ARE EXPECTED. ISOLATED GUSTS UP TO 55 MPH WILL BE POSSIBLE NORTH OF HIGHWAY 92. * IMPACTS...DRIVING WILL BE DIFFICULT AT TIMES...ESPECIALLY FOR HIGH PROFILE VEHICLES. TRUCKS...CAMPERS...AND BUSES WILL ENCOUNTER DANGEROUS CROSS WINDS ON EAST WEST ROADS AND HIGHWAYS...INCLUDING INTERSTATE 80. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO 39 MPH OR GUSTS BETWEEN 45 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ ROSSI
016 WWUS73 KGID 290853 NPWGID URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HASTINGS NE 253 AM CST SUN DEC 29 2013 NEZ039>041-046>049-060>064-072>077-291000- /O.EXP.KGID.WI.Y.0022.000000T0000Z-131229T0900Z/ VALLEY-GREELEY-NANCE-SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO- HALL-HAMILTON-YORK-GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE- INCLUDING THE CITIES OF...ORD...FULLERTON...LOUP CITY... ST. PAUL...CENTRAL CITY...OSCEOLA...LEXINGTON...KEARNEY... GRAND ISLAND...AURORA...YORK...ELWOOD...HOLDREGE...MINDEN... HASTINGS...CLAY CENTER...GENEVA 253 AM CST SUN DEC 29 2013 ...WIND ADVISORY WILL EXPIRE AT 3 AM CST EARLY THIS MORNING... THOUGH A FEW SITES WILL REMAIN NEAR ADVISORY CRITERIA FOR ANOTHER HOUR OR SO...WIND SPEEDS WILL CONTINUE TO DIMINISH WITH TIME...SO WIND ADVISORY WILL BE ALLOWED TO EXPIRE. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Hastings, NE wrote its last area forecast discussion before this wind advisory went out at Dec 27, 11:46 PM CST, 3 hours 12 minutes earlier.
Area forecast discussion, Dec 27, 11:46 PM CST, 3 hours 12 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE HASTINGS NE 1146 PM CST FRI DEC 27 2013 .SHORT TERM...(THIS EVENING THROUGH SATURDAY) ISSUED AT 255 PM CST FRI DEC 27 2013 MAIN FORECAST CONCERNS ARE TEMPERATURES AND TIMING THE COLD FRONT THROUGH THE AREA. SATELLITE AND OBSERVATIONS INDICATE ONLY A FEW CIRRUS MOVING THROUGH THE FORECAST AREA THIS AFTERNOON. ANALYSIS SHOWS A BROAD SURFACE TROUGH ACROSS THE PLAINS WITH SOUTHWEST WINDS TURNING TOWARDS THE NORTHWEST AS IT PASSES BY. ZONAL FLOW WILL BE FOUND ACROSS THE AREA TONIGHT. THERE IS WARM ADVECTION THROUGH THE NIGHT AND EXPECT A MILD NIGHT. THE FORECAST SHOWS SOME DRASTIC CHANGES COMING DURING THE DAY SATURDAY. AN UPPER LEVEL WAVE APPROACHES THE AREA EARLY IN THE MORNING. A SURFACE LOW DEVELOPING IN THE NORTHERN PLAINS HAS A COLD FRONT TOWARDS THE SOUTHWEST. DURING THE MORNING THE FRONT STRENGTHENS AND MOVES INTO THE NORTHWEST PART OF THE FORECAST AREA BY NOON. DURING THE AFTERNOON THE FRONT PROGRESSES TOWARD THE SOUTH...MUCH COLDER AIR MOVES INTO THE AREA AS WELL AS AN INCREASE IN MOISTURE. BY EVENING THE FRONT IS MAINLY THROUGH THE FORECAST AREA AND THE MOISTURE HAS PUSHED THROUGH MUCH OF THE NEBRASKA PORTION OF THE AREA. WINDS WILL BE FROM THE NORTHWEST BEHIND THE FRONT AND WILL INCREASE TO 20 TO 30 MPH WITH HIGHER GUSTS. TEMPERATURES WILL START TO FALL IN THE FAR NORTH DURING THE AFTERNOON. THE HIGH TEMPERATURES IN THE NORTH WILL BE AN HOUR OR TWO EARLIER THAN NORMAL FOR THIS TIME OF YEAR AND WILL START TO FALL DURING THE LATER AFTERNOON. .LONG TERM...(SATURDAY NIGHT THROUGH FRIDAY) ISSUED AT 256 PM CST FRI DEC 27 2013 HIGH TEMPERATURES WILL FEEL LIKE A ROLLER COASTER RIDE WITH AN INITIAL SHARP FALL OF AROUND 40 DEGREES FOR SUNDAY HIGHS. WE THEN HEAD BACK UPWARD WITH AROUND A 15 DEGREE INCREASE FOR MONDAY ONLY TO AGAIN FALL BACK A FEW DEGREES ON TUESDAY. A NICER WARM UP IS THEN EXPECTED BY LATE WEEK. AT THIS POINT ACCUMULATING SNOW SEEMS UNLIKELY ALTHOUGH FLURRIES CAN NOT BE RULED OUT WITH SOME OF THE PASSING FRONTS. SATURDAY NIGHT...OUR ABRUPT RETURN INTO THE UNPLEASANT BITTER COLD OF WINTER WITH FEEL LIKE A STINGING SLAP ON THE FACE BY LATE SATURDAY NIGHT AS NORTHERLY WINDS INCREASE INTO THE 25 TO 30 MPH RANGE WITH GUSTS OF 40 TO APPROACHING 45 MPH. WE MAY VERY WELL NEED TO ISSUE A WIND ADVISORY FOR SATURDAY NIGHT WITH A FUTURE FORECAST PACKAGE AS WIND SPEEDS WILL BE RIGHT AROUND THE LOWER THRESHOLD OF OUR 30 MPH ADVISORY CRITERIA. IN ADDITION...THIS IS A VERY COLD CANADIAN CONTINENTAL AIRMASS...WHICH WILL RESULT IN LOW TEMPERATURES BY EARLY SUNDAY MORNING IN THE SINGLE DIGITS ACROSS MUCH OF NEBRASKA TO THE LOWER TEENS OVER KANSAS. GIVEN THE NEAR 30 MPH WIND WE SHOULD HAVE WIND CHILL VALUES ALONG AND NORTH OF I-80 IN THE -15 TO -20 DEGREE RANGE...WHICH WILL BE KNOCKING ON THE DOORSTEP OF OUR -20F CRITERIA FOR A WIND CHILL ADVISORY. THE PREVIOUS FORECAST JUST ADDED A SLIGHT CHANCE OF SNOW FLURRIES TO THE FORECAST AND HAVE OPTED TO LEAVE THESE IN THE FORECAST FOR NOW FOR CONTINUITY SAKE. THERE WILL BE A LOW STRATUS DECK THAT MOVES THROUGH WITH THE FRONT AND THE IDEAL SNOW PRODUCING DENDRITIC LAYER TEMPERATURES WILL BE FOUND WITHIN THIS STRATUS BANK. HOWEVER...THE 12Z NAM...GFS...ECMWF ALL INDICATE ZERO QPF AND THE STRATUS DECK IS RATHER MEAGER AND THIN. THEREFORE...ACCUMULATING SNOW IS UNLIKELY AND WILL KEEP POPS GENERALLY BELOW 10 PERCENT. COULD SEE FLURRIES BEING PULLED OUT OF THE FORECAST WITH FUTURE UPDATES IF CURRENT MODEL TRENDS CONTINUE. SUNDAY...IT WILL REMAIN WINDY THROUGH THE MORNING AND THEN GRADUALLY DECREASE TO JUST BREEZY BY AFTERNOON AS THE PRESSURE GRADIENT WEAKENS. HOWEVER...DO NOT BE MISTAKEN OR CAUGHT OFF GUARD BY THE HUGE CHANGE IN TEMPERATURES FROM SATURDAY TO SUNDAY. THE WORST OF THE COLD WILL HIT US ON SUNDAY WITH HIGHS WELL BELOW NORMAL RANGING FROM THE TEENS NORTHEAST TO THE LOWER AND MID 20S ACROSS SOUTHWEST ZONES. IF YOU THINK THAT IS BAD...SOME NORTHERN IOWA LOCATIONS WILL REMAIN BELOW ZERO FOR HIGHS ON SUNDAY. CERTAINLY NOT A PLEASANT DAY ACROSS THE REGION. SKIES SHOULD BE PARTLY CLOUDY WITH DRY CONDITIONS. MONDAY THROUGH FRIDAY...WE REMAIN UNDER A CONTINUED NORTHWESTERLY FLOW PATTERN ALOFT WITH WEAK SHORT WAVES/CLIPPERS TRACKING ACROSS THE NORTHERN AND CENTRAL PLAINS. THIS WILL RESULT IN SEVERAL SHOTS OF COLD AIR FOLLOWED BY BRIEF WARMUPS. THE BRUNT OF THE COLD AIR WILL PASS TO OUR NORTHEAST...WHILE LOCATIONS TO OUR SOUTHWEST MAY SEE LITTLE IMPACT OR VERY GLANCING BLOWS FROM THESE FRONTS. OUR FORECAST AREA WILL BE THE TRANSITION ZONE WITH HIGH TEMPERATURES POSSIBLY VARYING BY 10 TO 20F BETWEEN THE COLDER NORTHEAST ZONES AND THE WARMER SOUTHWEST ZONES. WILL KEEP THE PERIOD DRY FOR NOW BUT IT IS POSSIBLE THAT A CLIPPER TUESDAY NIGHT OR WEDNESDAY COULD BRING A FEW FLURRIES TO THE AREA. THERE DOES APPEAR TO BE A WARMING TREND AS WE HEAD INTO THURSDAY AND FRIDAY WITH PERHAPS HIGHS BACK INTO THE 40S. WE WILL HAVE TO SEE IF THAT WARMING TREND HOLDS WITH FUTURE MODEL RUNS. && .AVIATION...(FOR THE 06Z KGRI TAF THROUGH 06Z SATURDAY NIGHT) ISSUED AT 1127 PM CST FRI DEC 27 2013 MAIN ISSUE WILL BE A STRONG COLD FRONT MOVING THROUGH LATE SATURDAY AFTERNOON WITH QUITE STRONG WIND BEHIND THE COLD FRONT SATURDAY EVENING. MVFR STRATUS ARE ANTICIPATED BEHIND THE COLD FRONT WITH SUCH STRONG COLD AIR ADVECTION. SOME FLURRIES ARE POSSIBLE AS WELL SATURDAY NIGHT...BUT THE CHANCES ARE SCANT ENOUGH FOR NOW THAT THEY HAVE NOT BEEN ADDED TO THIS FORECAST. && .GID WATCHES/WARNINGS/ADVISORIES... NE...NONE. KS...NONE. && SHORT TERM...JCB LONG TERM...WESELY AVIATION...HEINLEIN
Hazardous weather outlook, Dec 27, 2:59 PM CST, 11 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HASTINGS NE 259 PM CST FRI DEC 27 2013 KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087- 282100- PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE- SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK- GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN- WEBSTER-NUCKOLLS-THAYER- 259 PM CST FRI DEC 27 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA AND PORTIONS OF NORTH CENTRAL KANSAS. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. LATE SATURDAY AFTERNOON INTO SATURDAY NIGHT...STRONG NORTH WINDS WILL SURGE ACROSS THE OUTLOOK AREA BEHIND A STOUT COLD FRONT. THE STRONGEST WINDS WILL OCCUR SATURDAY NIGHT...WHEN SUSTAINED SPEEDS OF AT LEAST 25 TO 30 MPH WILL BE COMMON AREA-WIDE...ACCOMPANIED BY GUSTS UP TO NEAR 45 MPH. AT LEAST A BRIEF PERIOD OF EVEN HIGHER SUSTAINED WINDS OF 30 TO 35 MPH IS FAVORED FOR AREAS MAINLY NEAR AND NORTH OF INTERSTATE 80 IN NEBRASKA. ALTHOUGH IT WILL REMAIN QUITE BREEZY AFTER SUNRISE SUNDAY MORNING...SUSTAINED WIND SPEEDS WILL AVERAGE LESS THAN 25 MPH BY THIS TIME. THE STRONG WIND WILL RESULT IN WIND CHILL VALUES OF 15 TO 20 DEGREES BELOW ZERO EARLY SUNDAY MORNING FOR AREAS PRIMARILY ALONG AND NORTH OF INTERSTATE 80. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE: HTTP://WWW.WEATHER.GOV/HASTINGS (ALL LOWERCASE) WESELY
Nearby
Wind Advisories in Nebraska, 2013Every wind advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.